# SDR SWIA2021062859102

- Difficulty date: April 19, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N800SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15060
- Aircraft time: 36,832 hours, 23,127 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SLAT TRACK CANNISTER INSIDE FUEL PANEL 551AB SUPPORT BRACKET CRACKED (MARKED)      (C-CHECK RO 6/22/2021)    REPAIRED DAMAGED SLAT TRACK CANNISTER REF. REO 670-57-42-577 REV. -- DATED 2016-12-02. ALL STEPS COMPLETED. COMPLIED WITH TASK CARD 51-900-1002-SKY.
